# SDR BAQA091587

- Difficulty date: December 9, 2003
- Submitted: December 22, 2003
- Operation: Air carrier
- Aircraft: N135LC
- Make and model: Urocop EC135T1
- Aircraft serial: 0296
- Aircraft time: 82 hours
- System (JASC): 3310 · Flight Compartment Lighting
- Part: Control Unit
- Part number: LRA15
- Part serial: 514
- Condition: Intermittent
- Location: Instument Lights
- Part time: 82 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

INSTRUMENT LIGHTS INTERMITTENT, FLASH ON AND OFF ONCE EVERY 1 OR 2 FLIGHTS. REPLACE SERVICEABLE UNIT.    12/18/2003
